Alert archive / Michigan / Tornado Warnings in 2021
Tornado Warning 4, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this tornado warning at Jun 26, 2021, 4:58 PM EDT for Calhoun County, Eaton County, Michigan. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2021, 4:58 PM EDT (20:58 UTC)
- Expired
- Jun 26, 2021, 5:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Calhoun County, MI, Eaton County, MI
The radar
The Grand Rapids radar (KGRR), 73 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:05 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 492 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 493 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
249
WFUS53 KGRR 262058
TORGRR
MIC025-045-262145-
/O.NEW.KGRR.TO.W.0004.210626T2058Z-210626T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Grand Rapids MI
458 PM EDT Sat Jun 26 2021
The National Weather Service in Grand Rapids has issued a
* Tornado Warning for...
Northeastern Calhoun County in south central Michigan...
Southern Eaton County in south central Michigan...
* Until 545 PM EDT.
* At 457 PM EDT, a confirmed tornado was located near Bellevue, or 10
miles north of Marshall, moving northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Charlotte, Eaton Rapids and Potterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4242 8516 4242 8508 4249 8507 4266 8466
4256 8460 4242 8460 4242 8472 4237 8472
4228 8508
TIME...MOT...LOC 2057Z 237DEG 31KT 4241 8503
TORNADO...OBSERVED
HAIL...<.75IN
$$
MEADE4 follow-up statements
360
WWUS53 KGRR 262106
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
506 PM EDT Sat Jun 26 2021
MIC025-262115-
/O.CAN.KGRR.TO.W.0004.000000T0000Z-210626T2145Z/
Calhoun MI-
506 PM EDT Sat Jun 26 2021
...THE TORNADO WARNING FOR NORTHEASTERN CALHOUN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EDT for south central
Michigan.
LAT...LON 4242 8460 4242 8506 4249 8505 4266 8466
4256 8460
TIME...MOT...LOC 2105Z 232DEG 33KT 4246 8495
$$
MIC045-262145-
/O.CON.KGRR.TO.W.0004.000000T0000Z-210626T2145Z/
Eaton MI-
506 PM EDT Sat Jun 26 2021
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR SOUTHERN
EATON COUNTY...
At 505 PM EDT, a confirmed tornado was located near Bellevue, or 9
miles southwest of Charlotte, moving northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Charlotte... Eaton Rapids... Potterville...
Bellevue... Olivet... Brookfield...
Dimondale...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4242 8460 4242 8506 4249 8505 4266 8466
4256 8460
TIME...MOT...LOC 2105Z 232DEG 33KT 4246 8495
TORNADO...OBSERVED
HAIL...<.75IN
$$
DUKE304
WWUS53 KGRR 262115 RRA
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
515 PM EDT Sat Jun 26 2021
MIC045-262145-
/O.CON.KGRR.TO.W.0004.000000T0000Z-210626T2145Z/
Eaton MI-
515 PM EDT Sat Jun 26 2021
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
SOUTHEASTERN EATON COUNTY...
At 514 PM EDT, a confirmed tornado was located between Olivet and
Charlotte, moving northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Charlotte... Eaton Rapids... Olivet...
Brookfield... Dimondale...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4242 8460 4242 8494 4252 8494 4266 8466
4256 8460
TIME...MOT...LOC 2114Z 236DEG 31KT 4250 8485
TORNADO...OBSERVED
HAIL...<.75IN
$$
DUKE422
WWUS53 KGRR 262123
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
523 PM EDT Sat Jun 26 2021
MIC045-262145-
/O.CON.KGRR.TO.W.0004.000000T0000Z-210626T2145Z/
Eaton MI-
523 PM EDT Sat Jun 26 2021
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
SOUTHEASTERN EATON COUNTY...
At 523 PM EDT, a confirmed tornado was located near Charlotte, moving
northeast at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Charlotte... Eaton Rapids... Dimondale...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4248 8460 4248 8484 4253 8488 4266 8466
4256 8460
TIME...MOT...LOC 2123Z 238DEG 34KT 4255 8475
TORNADO...OBSERVED
HAIL...<.75IN
$$
DUKE805
WWUS53 KGRR 262138
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
538 PM EDT Sat Jun 26 2021
MIC045-262145-
/O.CON.KGRR.TO.W.0004.000000T0000Z-210626T2145Z/
Eaton MI-
538 PM EDT Sat Jun 26 2021
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR EAST
CENTRAL EATON COUNTY...
At 537 PM EDT, a confirmed tornado was located 6 miles north of Eaton
Rapids, moving northeast at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dimondale...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4256 8464 4255 8473 4260 8473 4266 8466
4256 8460
TIME...MOT...LOC 2137Z 241DEG 28KT 4259 8463
TORNADO...OBSERVED
HAIL...<.75IN
$$
DUKEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Jun 26, 3:41 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 26, 3:41 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
341 PM EDT Sat Jun 26 2021
LATEST UPDATE...
Synopsis/Discussion/Marine
.SYNOPSIS...
Issued at 340 PM EDT Sat Jun 26 2021
- Severe Threat continues this evening
- Flooding threat continues into Sunday at least
- Chances for precipitation almost every forecast period of 7day
forecast
&&
.DISCUSSION...(This evening through next Saturday)
Issued at 340 PM EDT Sat Jun 26 2021
- Severe Threat continues this evening
Line of storms will progress east across the Tornado Watch area
late this afternoon and evening. We are working with strong winds
aloft that is resulting in very fast storm motions near 50 knots
at times. Damaging winds remain the main threat, however we are
still monitoring areas of rotation within the line. Tornadoes are
still a possibility with kinks in the line and cells out of ahead
of the line as well. 0-3km SRH off the KGRR VWP has jumped to 359
m2/s2 as the low level jet has strengthened. We expect the line to
sweep east this evening with a relative lull in the activity
tonight as compared to what has been taking place much of the last
several days.
- Flooding threat continues into Sunday at least
As expected, rivers are rising all across West Michigan with several
days of heavy rain in the rearview mirror. Unfortunately, another
day of heavy rain lies ahead of us. 2-4 inches of rain are already
on the ground across most of the area, with more than 5 inches
having already fallen closer to Lake Michigan in some areas. As long
as today's heavy rain doesn't fall repeatedly in the same areas,
general rain totals should result in another 1 or 2 inches of rain
in most areas. This will keep rivers rising, and result in a lot of
bankfull conditions over the next few days, but no significant
flooding. If we end up putting down 3 or 4 more inches of rain over
some areas, we could end up pushing some of our rivers over flood
stages.
Perhaps the bigger risk is related more to the general flooding of
roads, yards, and small creeks that will be possible. Soils are now
saturated, and creeks are already running high. Thus, if we do get
some training of the heavier rain showers today over the same areas,
a significant portion of that rain will have nowhere to go, and will
result in flooding on these smaller streams and other low areas. A
flood watch remains in effect as the conditions for both of these
types of flooding remain over our neck of the woods through
tomorrow.
- Chances for precipitation almost every forecast period of 7day
forecast
The pattern will remain conducive for showers and thunderstorms
much of the next 7 days. A frontal boundary will remain nearby
with southwest flow aloft at least into Monday night and Tuesday.
After that time an upper trough rotates in from the west which
will make the precipitation more showery. Bottom line, we are in a
wet pattern and it will continue well into the work week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 147 PM EDT Sat Jun 26 2021
Showers and storms are beginning to develop southwest of Michigan
and are moving this way. We'll see storms at the terminals this
afternoon/evening and it's not out of the question a few could be
strong to severe. The storms will move out during the evening
leaving light rain showers overnight. Cigs/vsbys will improve
after 12z.
&&
.MARINE...
Issued at 340 PM EDT Sat Jun 26 2021
Have opted to include a Beach Hazards Statement to go along with
the Small Craft Advisory. The Van Buren zone will run from this
evening through Sunday morning at 10am. The areas from Allegan
through Oceana County will run from this evening through 200pm on
Sunday. Fairly strong southwesterly winds will ramp up tonight and
should at least reach the 15 to 25 knot range. This should boost
wave heights into the 3-5 foot range. Therefore, both the SCA and
the BHS appear warranted. The highest waves will likely be late
tonight and during the morning hours of Sunday, so folks fishing
early/morning pleasure craft on the big lake and morning swimmers
will be the most affected. Waves should steadily fall through the
day, so postponing boating/swimming trips until later in the
afternoon would be prudent.
Much lighter winds and smaller waves set up for Sunday night into
Monday.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Flood Watch through Sunday morning for MIZ050>052-056>059-
064>067-071>074.
Beach Hazards Statement through Sunday afternoon for MIZ043-050-
056-064.
Beach Hazards Statement through Sunday morning for MIZ071.
LM...Small Craft Advisory until 2 PM EDT Sunday for LMZ845>848.
Small Craft Advisory until 10 AM EDT Sunday for LMZ844.
&&
SYNOPSIS...Duke
DISCUSSION...Duke
AVIATION...04
MARINE...DukeHazardous weather outlook, Jun 26, 11:50 AM EDT, 5 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 1150 AM EDT Sat Jun 26 2021 MIZ037>040-043>046-050>052-056>059-064>067-071>074-270830- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 1150 AM EDT Sat Jun 26 2021 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This Afternoon and Tonight A threat for severe thunderstorms exists this afternoon and evening between 200pm and 1000pm. The greatest chance for severe weather will occur south of a Muskegon to Mt. Pleasant line. Main threats today will be damaging winds especially, but we cannot rule out a couple isolated tornadoes as well. Thunderstorm movement today will be rapidly off to the northeast at near 50 mph. A risk for flooding exists through tonight. Additional rain through the day could become excessive as showers and storms will likely repeatedly move over the same areas. Urban and poor drainage flooding in addition to overflowing small streams and creeks are all possible. The ground is already saturated from the recent heavy rainfall and streams are running high. .DAYS TWO THROUGH SEVEN...Sunday through Friday The risk for flooding and severe weather could persist into Sunday. Additional storms are possible for much of next week which could maintain the flooding hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon and evening. Please relay reports of severe weather to the National Weather Service. LMZ844>849-270830- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1150 AM EDT Sat Jun 26 2021 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Areas of dense fog are expected over Lake Michigan today. In addition...thunderstorms will produce cloud to water lightning strikes. The wind and waves will be on the increase today into tonight...which could pose a risk to smaller craft. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms are possible at times for much of the period. Conditions are expected to be hazardous for smaller craft Sunday for much of the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon and evening. Please relay reports of severe weather to the National Weather Service. MJS/DUKE
In the hours before
Local storm report, Jun 26, 2:58 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
258 PM EDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN 1 SSW KENTWOOD 42.87N 85.60W
06/26/2021 M3.67 INCH KENT MI PUBLIC
RAINFALL SINCE THURSDAY THROUGH 7 AM THIS
MORNING.
&&
WDMLocal storm report, Jun 26, 3:02 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
302 PM EDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HEAVY RAIN FRUITPORT 43.13N 86.16W
06/26/2021 M2.43 INCH MUSKEGON MI PUBLIC
IN ONE HOUR AND 20 MINUTES AT FRUITPORT HIGH
SCHOOL 2.43 OF RAIN FELL.
&&
WDMLocal storm report, Jun 26, 3:13 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
313 PM EDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HEAVY RAIN 1 E GRANT 43.33N 85.80W
06/26/2021 M1.83 INCH NEWAYGO MI MESONET
MESONET STATION GRNTN GRANT. THIS IS A ONE
HOUR RAINFALL REPORT.
&&
WDMLocal storm report, Jun 26, 4:22 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
422 PM EDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN CROTON 43.43N 85.67W
06/26/2021 M1.80 INCH NEWAYGO MI CO-OP OBSERVER
CO-OP OBSERVER STATION CROM4 CROTON. THIS IS
A ONE HOUR RAINFALL REPORT.
&&
WDMLocal storm report, Jun 26, 4:23 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
423 PM EDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HEAVY RAIN 1 SE GRANDVILLE 42.90N 85.74W
06/26/2021 M1.05 INCH KENT MI MESONET
MESONET STATION DW6683 GRANDVILLE. THIS IS A
ONE HOUR RAINFALL REPORT.
&&
WDMLocal storm report, Jun 26, 4:26 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
426 PM EDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN 3 SW WYOMING 42.86N 85.74W
06/26/2021 M1.37 INCH KENT MI PUBLIC
THIS RAINFALL OCCURRED IN 40 MINUTES.
&&
WDMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:57 PM EDT | Marine Dense Fog Advisory | GRR | 14 hr | |
| Jun 26, 3:32 AM EDT | Small Craft Advisory | GRR | 36 hr | |
| Jun 26, 11:37 AM EDT | Areal Flood Advisory | GRR | Allegan, Ionia, Kent, Montcalm, Ottawa | 4 hr |
| Jun 26, 12:56 PM EDT | Special Marine Warning | GRR | 3 hr | |
| Jun 26, 2:36 PM EDT | Areal Flood Advisory | GRR | Muskegon | 4 hr |
| Jun 26, 3:10 PM EDT | Areal Flood Warning | GRR | Allegan, Barry, Ionia, Kalamazoo, Kent, Montcalm and 2 more | 43 hr |
| Jun 26, 3:25 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 57 min |
| Jun 26, 3:31 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta | 59 min |
| Jun 26, 3:39 PM EDT | Tornado Warning | GRR | Clare, Isabella, Mecosta | 15 min |
| Jun 26, 3:49 PM EDT | Beach Hazards Statement | GRR | Allegan, Muskegon, Oceana, Ottawa, Van Buren | 24 hr |
| Jun 26, 4:44 PM EDT | Tornado Warning | GRR | Ionia | 31 min |
| Jun 26, 4:55 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton, Kalamazoo | 65 min |
| Jun 26, 5:05 PM EDT | Tornado Warning | GRR | Clinton | 28 min |
| Jun 26, 5:20 PM EDT | Severe Thunderstorm Warning | GRR | Ingham | 55 min |
| Jun 26, 5:29 PM EDT | Tornado Warning | GRR | Calhoun, Kalamazoo | 61 min |
| Jun 26, 5:30 PM EDT | Severe Thunderstorm Warning | GRR | Clinton | 17 min |
| Jun 26, 5:32 PM EDT | Tornado Warning | GRR | Ingham | 58 min |
| Jun 26, 5:43 PM EDT | Tornado Warning | GRR | Eaton | 32 min |
| Jun 26, 5:45 PM EDT | Areal Flood Advisory | GRR | Calhoun, Clinton, Eaton, Ingham, Jackson | 2 hr |
| Jun 26, 6:12 PM EDT | Tornado Warning | GRR | Calhoun, Eaton, Ingham, Jackson | 63 min |
| Jun 26, 6:28 PM EDT | Tornado Warning | GRR | Ingham | 32 min |
| Jun 26, 7:14 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Ingham, Jackson | 61 min |
| Jun 26, 7:54 PM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 51 min |
Nearby
Tornado Warnings in Michigan, 2021Every tornado warning in 2021Tornadoes in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.